# SDR GTIA2020120735486

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 9,699 hours, 4,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST BOTTLE LOW.  SERVICED R4 DOOR ASSIST TO PROPER LEVEL, IAW AMM 52-10-00.  NO LEAKS NOTED AT THIS TIME.
